2013, 33(5): 1975-1986. doi: 10.3934/dcds.2013.33.1975

Two problems related to prescribed curvature measures

1. 

Wuhan Institute of Physics and Mathematics, Chinese Academy of Sciences, Wuhan 430071, China, China

Received  March 2012 Revised  September 2012 Published  December 2012

Existence of convex body with prescribed generalized curvature measures is discussed, this result is obtained by making use of Guan-Li-Li's innovative techniques. Moreover, we promote Ivochkina's $C^2$ estimates for prescribed curvature equation in [12,13].
Citation: Yong Huang, Lu Xu. Two problems related to prescribed curvature measures. Discrete & Continuous Dynamical Systems - A, 2013, 33 (5) : 1975-1986. doi: 10.3934/dcds.2013.33.1975
References:
[1]

L. Caffarelli, L. Nirenberg and J. Spruck, Nonlinear second order elliptic equations. IV. Starshaped compact Weingarten hypersurfaces,, in, (1986), 1.

[2]

L. Caffarelli, L. Nirenberg and J. Spruck, Nonlinear second-order elliptic equations. V. The Dirichlet problem for Weingarten hypersurfaces,, Comm. Pure Appl. Math., 41 (1988), 47. doi: 10.1002/cpa.3160410105.

[3]

C. Gerhardt., "Curvature Problems,", Series in Geometry and Topology, 39 (2006).

[4]

P. Guan, Topics Geometric fully nonlinear equations,, Lecture Notes, (2004).

[5]

P. Guan, Private, notes., ().

[6]

B. Guan and P. Guan, Convex hypersurfaces of prescribed curvatures,, Ann. of Math., 156 (2002), 655. doi: 10.2307/3597202.

[7]

P. Guan and Y. Li, $C^{1,1}$ estimates for solutions of a problem of Alexandrov,, Comm. Pure Appl. Math., 50 (1997), 789. doi: 10.1002/(SICI)1097-0312(199708)50:8<789::AID-CPA4>3.3.CO;2-B.

[8]

P. Guan and Y. Li, unpublished, notes, (1995).

[9]

P. Guan, J. Li and Y. Li, Hypersurfaces of prescribed curvature measure,, Duke Math. J., 161 (2012), 1927.

[10]

P. Guan, C. S. Lin and X. N. Ma, The existence of convex body with prescribed curvature measures,, Int. Math. Res. Not. IMRN, 11 (2009), 1947. doi: 10.1093/imrn/rnp007.

[11]

D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equations of Second Order,", Second Edition, (1998).

[12]

N. M. Ivochkina, Solution of the Dirichlet problem for curvature equations of order m,, Mathematics of the USSR-Sbornik, 67 (1990), 317.

[13]

N. M. Ivochkina, The Dirichlet problem for the equations of curvature of order $m$,, Leningrad Math. J., 2 (1991), 192.

[14]

N. V. Krylov, On the general notion of fully nonlinear second-order elliptic equations,, Trans. Amer. Math. Soc., 347 (1995), 857. doi: 10.2307/2154876.

[15]

M. Lin and N. S. Trudinger, On some inequalities for elementary symmetric functions,, Bull. Austral. Math. Soc., 50 (1994), 317.

[16]

V. I. Oliker, Existence and uniqueness of convex hypersurfaces with prescribed Gaussian curvature in spaces of constant curvature,, V, (1983).

[17]

A. V. Pogorelov, "Extrinsic Geometry of Convex Surfaces,", translated from the Russian by Israel Program for Scientific Translations, (1973).

[18]

R. Schneider, "Convex Bodies: the Brunn-Minkowski Theory,", Encyclopedia of Mathematics and its Applications, 44 (1993). doi: 10.1017/CBO9780511526282.

[19]

W. Sheng, J. Urbas and X. J. Wang, Interior curvature bounds for a class of curvature equations,, Duke Math. J., 123 (2004), 235. doi: 10.1215/S0012-7094-04-12321-8.

[20]

K. Takimoto, Solution to the boundary blowup problem for $k$-curvature equation,, Calc. Var. Partial Differential Equations, 26 (2006), 357. doi: 10.1007/s00526-006-0011-7.

[21]

N. S. Trudinger, The Dirichlet problem for the prescribed curvature equations,, Arch. Rational Mech. Anal., 111 (1990), 153. doi: 10.1007/BF00375406.

[22]

J. Urbas, An interior curvature bound for hypersurfaces of prescribed $k$-th mean curvature,, J. Reine Angew. Math., 519 (2000), 41. doi: 10.1515/crll.2000.016.

show all references

References:
[1]

L. Caffarelli, L. Nirenberg and J. Spruck, Nonlinear second order elliptic equations. IV. Starshaped compact Weingarten hypersurfaces,, in, (1986), 1.

[2]

L. Caffarelli, L. Nirenberg and J. Spruck, Nonlinear second-order elliptic equations. V. The Dirichlet problem for Weingarten hypersurfaces,, Comm. Pure Appl. Math., 41 (1988), 47. doi: 10.1002/cpa.3160410105.

[3]

C. Gerhardt., "Curvature Problems,", Series in Geometry and Topology, 39 (2006).

[4]

P. Guan, Topics Geometric fully nonlinear equations,, Lecture Notes, (2004).

[5]

P. Guan, Private, notes., ().

[6]

B. Guan and P. Guan, Convex hypersurfaces of prescribed curvatures,, Ann. of Math., 156 (2002), 655. doi: 10.2307/3597202.

[7]

P. Guan and Y. Li, $C^{1,1}$ estimates for solutions of a problem of Alexandrov,, Comm. Pure Appl. Math., 50 (1997), 789. doi: 10.1002/(SICI)1097-0312(199708)50:8<789::AID-CPA4>3.3.CO;2-B.

[8]

P. Guan and Y. Li, unpublished, notes, (1995).

[9]

P. Guan, J. Li and Y. Li, Hypersurfaces of prescribed curvature measure,, Duke Math. J., 161 (2012), 1927.

[10]

P. Guan, C. S. Lin and X. N. Ma, The existence of convex body with prescribed curvature measures,, Int. Math. Res. Not. IMRN, 11 (2009), 1947. doi: 10.1093/imrn/rnp007.

[11]

D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equations of Second Order,", Second Edition, (1998).

[12]

N. M. Ivochkina, Solution of the Dirichlet problem for curvature equations of order m,, Mathematics of the USSR-Sbornik, 67 (1990), 317.

[13]

N. M. Ivochkina, The Dirichlet problem for the equations of curvature of order $m$,, Leningrad Math. J., 2 (1991), 192.

[14]

N. V. Krylov, On the general notion of fully nonlinear second-order elliptic equations,, Trans. Amer. Math. Soc., 347 (1995), 857. doi: 10.2307/2154876.

[15]

M. Lin and N. S. Trudinger, On some inequalities for elementary symmetric functions,, Bull. Austral. Math. Soc., 50 (1994), 317.

[16]

V. I. Oliker, Existence and uniqueness of convex hypersurfaces with prescribed Gaussian curvature in spaces of constant curvature,, V, (1983).

[17]

A. V. Pogorelov, "Extrinsic Geometry of Convex Surfaces,", translated from the Russian by Israel Program for Scientific Translations, (1973).

[18]

R. Schneider, "Convex Bodies: the Brunn-Minkowski Theory,", Encyclopedia of Mathematics and its Applications, 44 (1993). doi: 10.1017/CBO9780511526282.

[19]

W. Sheng, J. Urbas and X. J. Wang, Interior curvature bounds for a class of curvature equations,, Duke Math. J., 123 (2004), 235. doi: 10.1215/S0012-7094-04-12321-8.

[20]

K. Takimoto, Solution to the boundary blowup problem for $k$-curvature equation,, Calc. Var. Partial Differential Equations, 26 (2006), 357. doi: 10.1007/s00526-006-0011-7.

[21]

N. S. Trudinger, The Dirichlet problem for the prescribed curvature equations,, Arch. Rational Mech. Anal., 111 (1990), 153. doi: 10.1007/BF00375406.

[22]

J. Urbas, An interior curvature bound for hypersurfaces of prescribed $k$-th mean curvature,, J. Reine Angew. Math., 519 (2000), 41. doi: 10.1515/crll.2000.016.

[1]

Joel Spruck, Ling Xiao. Convex spacelike hypersurfaces of constant curvature in de Sitter space. Discrete & Continuous Dynamical Systems - B, 2012, 17 (6) : 2225-2242. doi: 10.3934/dcdsb.2012.17.2225

[2]

Katsuyuki Ishii, Takahiro Izumi. Remarks on the convergence of an algorithm for curvature-dependent motions of hypersurfaces. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1103-1125. doi: 10.3934/dcds.2018046

[3]

Qinian Jin, YanYan Li. Starshaped compact hypersurfaces with prescribed $k$-th mean curvature in hyperbolic space. Discrete & Continuous Dynamical Systems - A, 2006, 15 (2) : 367-377. doi: 10.3934/dcds.2006.15.367

[4]

Bang-Xian Han. New characterizations of Ricci curvature on RCD metric measure spaces. Discrete & Continuous Dynamical Systems - A, 2018, 38 (10) : 4915-4927. doi: 10.3934/dcds.2018214

[5]

Yaiza Canzani, Dmitry Jakobson, Igor Wigman. Scalar curvature and $Q$-curvature of random metrics. Electronic Research Announcements, 2010, 17: 43-56. doi: 10.3934/era.2010.17.43

[6]

Paul Bracken. Connections of zero curvature and applications to nonlinear partial differential equations. Discrete & Continuous Dynamical Systems - S, 2014, 7 (6) : 1165-1179. doi: 10.3934/dcdss.2014.7.1165

[7]

Sun-Yung Alice Chang, Xi-Nan Ma, Paul Yang. Principal curvature estimates for the convex level sets of semilinear elliptic equations. Discrete & Continuous Dynamical Systems - A, 2010, 28 (3) : 1151-1164. doi: 10.3934/dcds.2010.28.1151

[8]

Jinju Xu. A new proof of gradient estimates for mean curvature equations with oblique boundary conditions. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1719-1742. doi: 10.3934/cpaa.2016010

[9]

Alberto Farina, Enrico Valdinoci. A pointwise gradient bound for elliptic equations on compact manifolds with nonnegative Ricci curvature. Discrete & Continuous Dynamical Systems - A, 2011, 30 (4) : 1139-1144. doi: 10.3934/dcds.2011.30.1139

[10]

Fabio Nicola. Remarks on dispersive estimates and curvature. Communications on Pure & Applied Analysis, 2007, 6 (1) : 203-212. doi: 10.3934/cpaa.2007.6.203

[11]

Vittorio Martino. On the characteristic curvature operator. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1911-1922. doi: 10.3934/cpaa.2012.11.1911

[12]

Felipe Riquelme. Ruelle's inequality in negative curvature. Discrete & Continuous Dynamical Systems - A, 2018, 38 (6) : 2809-2825. doi: 10.3934/dcds.2018119

[13]

Yves Coudène, Barbara Schapira. Counterexamples in non-positive curvature. Discrete & Continuous Dynamical Systems - A, 2011, 30 (4) : 1095-1106. doi: 10.3934/dcds.2011.30.1095

[14]

Stefanella Boatto. Curvature perturbations and stability of a ring of vortices. Discrete & Continuous Dynamical Systems - B, 2008, 10 (2&3, September) : 349-375. doi: 10.3934/dcdsb.2008.10.349

[15]

Cyril Imbert, Sylvia Serfaty. Repeated games for non-linear parabolic integro-differential equations and integral curvature flows. Discrete & Continuous Dynamical Systems - A, 2011, 29 (4) : 1517-1552. doi: 10.3934/dcds.2011.29.1517

[16]

David L. Finn. Noncompact manifolds with constant negative scalar curvature and singular solutions to semihnear elliptic equations. Conference Publications, 1998, 1998 (Special) : 262-275. doi: 10.3934/proc.1998.1998.262

[17]

Cristian Enache. Maximum and minimum principles for a class of Monge-Ampère equations in the plane, with applications to surfaces of constant Gauss curvature. Communications on Pure & Applied Analysis, 2014, 13 (3) : 1347-1359. doi: 10.3934/cpaa.2014.13.1347

[18]

Alessio Pomponio. Oscillating solutions for prescribed mean curvature equations: euclidean and lorentz-minkowski cases. Discrete & Continuous Dynamical Systems - A, 2018, 38 (8) : 3899-3911. doi: 10.3934/dcds.2018169

[19]

G. Kamberov. Prescribing mean curvature: existence and uniqueness problems. Electronic Research Announcements, 1998, 4: 4-11.

[20]

Leif Arkeryd, Raffaele Esposito, Rossana Marra, Anne Nouri. Ghost effect by curvature in planar Couette flow. Kinetic & Related Models, 2011, 4 (1) : 109-138. doi: 10.3934/krm.2011.4.109

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (5)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]